# SDR SWIA200412951

- Difficulty date: February 25, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 7,166 hours, 5,977 cycles
- Engine: Ge CF34*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Torn
- Location: Rt Engine
- Part time: 7,138 hours, 5,956 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS RIGHT ENGINE 7TH STAGE ROTOR BLADES DAMAGED, TORN.  REMOVED AND REPLACED RIGHT ENGINE IAW RII 71-401.
